# SDR R61A201303190347

- Difficulty date: March 19, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 9,417 hours, 9,752 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: NAS620310
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RIGHT FORWARD CABIN BAGGAGE DOOR FORWARD UPPER STOP HAS CORRODED HARDWARE.  MX REMOVED AND REPLACED BAGGAGE HARDWARE IAW Q400 SRM 51-41-00.  P/N NAS6203-10.  A/C REMAINS IN TUS FOR HEAVY CHECK COMPLETION.
